# SDR RU3A20170405007

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 14,688 hours, 7,714 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Damaged
- Location: Airstair Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ARCING BEHIND RELIEF TUBE COMPARTMENT. AIR STAIR DOOR HAS NO POWER TO INSPECTION LIGHTS AND REAR LIGHT. FOUND RELIEF TUBE SPRING WRAPPED AROUND AIR STAIR LIGHT SWITCH. UNWRAPPED SPRING FROM AIR STAIR LIGHT SWITCH. INSTALLED RELIEF TUBE AND RESET AIR STAIR CIRCUIT BREAKER, NO FURTHER ISSUES DISCOVERED.
